# SDR QXEA2008121701249

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,149 hours, 4,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Condition: Frozen
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YLW - AFTER LIFTOFF RIGHT FORWARD EMERGENCY EXIT SHOWED UNSAFE INDICATION.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND THE FWD RT EMERGENCY DOOR PROX SENSOR TARGET SPRING LOADED FOLLOWING SHAFT FROZEN WITH WATER.  HEATED AND DRIED WATER FROM FOLLOWING SHAFT.   LUBRICATED FOLLOWING SHAFT TO ALLOW TARGET TO FOLLOW SENSOR.  NO FURTHER DEFECTS NOTED.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
